`a`
Inverse Problems and Imaging (IPI)
 

Variational source conditions and stability estimates for inverse electromagnetic medium scattering problems
Pages: 203 - 220, Issue 1, February 2017

doi:10.3934/ipi.2017010      Abstract        References        Full text (509.7K)           Related Articles

Frederic Weidling - Institute for Numerical and Applied Mathematics, University of Göttingen, Lotzestr. 16-18, D-37083 Göttingen, Germany (email)
Thorsten Hohage - Institute for Numerical and Applied Mathematics, University of Göttingen, Lotzestr. 16-18, D-37083 Göttingen, Germany (email)

1 G. Alessandrini, Stable determination of conductivity by boundary measurements, Appl. Anal., 27 (1988), 153-172, URL http://dx.doi.org/10.1080/00036818808839730.       
2 S. W. Anzengruber, B. Hofmann and R. Ramlau, On the interplay of basis smoothness and specific range conditions occurring in sparsity regularization, Inverse Problems, 29 (2013), 125002, 21pp, URL http://dx.doi.org/10.1088/0266-5611/29/12/125002.       
3 M. Burger, J. Flemming and B. Hofmann, Convergence rates in $l^1$-regularization if the sparsity assumption fails, Inverse Problems, 29 (2013), 025013, 16pp, URL http://dx.doi.org/10.1088/0266-5611/29/2/025013.       
4 A.-P. Calderón, On an inverse boundary value problem, in Seminar on Numerical Analysis and its Applications to Continuum Physics (Rio de Janeiro, 1980), Soc. Brasil. Mat., Rio de Janeiro, 1980, 65-73.
5 P. Caro, Stable determination of the electromagnetic coefficients by boundary measurements, Inverse Problems, 26 (2010), 105014, 25pp, URL http://dx.doi.org/10.1088/0266-5611/26/10/105014.       
6 D. Colton and R. Kress, Inverse Acoustic and Electromagnetic Scattering Theory, vol. 93 of Applied Mathematical Sciences, 3rd edition, Springer, New York, 2013, URL http://dx.doi.org/10.1007/978-1-4614-4942-3.       
7 D. Colton and L. Päivärinta, The uniqueness of a solution to an inverse scattering problem for electromagnetic waves, Arch. Rational Mech. Anal., 119 (1992), 59-70, URL http://dx.doi.org/10.1007/BF00376010.       
8 M. Di Cristo and L. Rondi, Examples of exponential instability for inverse inclusion and scattering problems, Inverse Problems, 19 (2003), 685-701, URL http://dx.doi.org/10.1088/0266-5611/19/3/313.       
9 H. W. Engl, M. Hanke and A. Neubauer, Regularization of Inverse Problems, vol. 375 of Mathematics and its Applications, Kluwer Academic Publishers Group, Dordrecht, 1996.       
10 L. D. Faddeev, Increasing solutions of the Schrödinger equation, Sov. Phys., Dokl., 1033-1035, Translation from Dokl. Akad. Nauk SSSR, 165 (1965), 514-517.
11 J. Flemming, Generalized Tikhonov Regularization and Modern Convergence Rate Theory in Banach spaces, Shaker, 2012.
12 J. Flemming and M. Hegland, Convergence rates in $l^1$-regularization when the basis is not smooth enough, Appl. Anal., 94 (2015), 464-476, URL http://dx.doi.org/10.1080/00036811.2014.886106.       
13 M. Grasmair, Generalized Bregman distances and convergence rates for non-convex regularization methods, Inverse Problems, 26 (2010), 115014, 16pp, URL http://dx.doi.org/10.1088/0266-5611/26/11/115014.       
14 P. Hähner, A periodic Faddeev-type solution operator, J. Differential Equations, 128 (1996), 300-308, URL http://dx.doi.org/10.1006/jdeq.1996.0096.       
15 P. Hähner, On Acoustic, Electromagnetic, and Elastic Scattering Problems in Inhomogenous Media, Habilitation thesis, Georg-August Universität, Göttingen, http://webdoc.sub.gwdg.de/ebook/e/2000/mathe-goe/haehner.pdf, 1998
16 P. Hähner, Stability of the inverse electromagnetic inhomogeneous medium problem, Inverse Problems, 16 (2000), 155-174, URL http://dx.doi.org/10.1088/0266-5611/16/1/313.       
17 P. Hähner and T. Hohage, New stability estimates for the inverse acoustic inhomogeneous medium problem and applications, SIAM J. Math. Anal., 33 (2001), 670-685 (electronic), URL http://dx.doi.org/10.1137/S0036141001383564.       
18 B. Hofmann, B. Kaltenbacher, C. Pöschl and O. Scherzer, A convergence rates result for Tikhonov regularization in Banach spaces with non-smooth operators, Inverse Problems, 23 (2007), 987-1010, URL http://dx.doi.org/10.1088/0266-5611/23/3/009.       
19 T. Hohage and F. Weidling, Verification of a variational source condition for acoustic inverse medium scattering problems, Inverse Problems, 31 (2015), 075006, 14pp, URL http://dx.doi.org/10.1088/0266-5611/31/7/075006.       
20 M. I. Isaev and R. G. Novikov, New global stability estimates for monochromatic inverse acoustic scattering, SIAM J. Math. Anal., 45 (2013), 1495-1504, URL http://dx.doi.org/10.1137/120897833.       
21 M. I. Isaev and R. G. Novikov, Effectivized Hölder-logarithmic stability estimates for the Gel'fand inverse problem, Inverse Problems, 30 (2014), 095006, 18pp, URL http://dx.doi.org/10.1088/0266-5611/30/9/095006.       
22 V. Isakov, R.-Y. Lai and J.-N. Wang, Increasing stability for the conductivity and attenuation coefficients, SIAM J. Math. Anal., 48 (2016), 569-594, URL http://dx.doi.org/10.1137/15M1019052.       
23 N. Mandache, Exponential instability in an inverse problem for the Schrödinger equation, Inverse Problems, 17 (2001), 1435-1444, URL http://dx.doi.org/10.1088/0266-5611/17/5/313.       
24 R. G. Novikov, A multidimensional inverse spectral problem for the equation $-\Delta\psi +(v(x)-Eu(x))\psi=0$, Funktsional. Anal. i Prilozhen., 22 (1988), 11-22, 96, URL http://dx.doi.org/10.1007/BF01077418.       
25 P. Ola and E. Somersalo, Electromagnetic inverse problems and generalized Sommerfeld potentials, SIAM J. Appl. Math., 56 (1996), 1129-1145, URL http://dx.doi.org/10.1137/S0036139995283948.       
26 T. Schuster, B. Kaltenbacher, B. Hofmann and K. S. Kazimierski, Regularization Methods in Banach Spaces, vol. 10 of Radon Series on Computational and Applied Mathematics, Walter de Gruyter GmbH & Co. KG, Berlin, 2012, URL http://dx.doi.org/10.1515/9783110255720.       
27 P. Stefanov, Stability of the inverse problem in potential scattering at fixed energy, Ann. Inst. Fourier (Grenoble), 40 (1990), 867-884 (1991), URL http://www.numdam.org/item?id=AIF_1990__40_4_867_0.       
28 J. Sylvester and G. Uhlmann, A global uniqueness theorem for an inverse boundary value problem, Ann. of Math. (2), 125 (1987), 153-169, URL http://dx.doi.org/10.2307/1971291.       
29 G. Uhlmann, Electrical impedance tomography and Calderón's problem, Inverse Problems, 25 (2009), 123011, 39pp, URL http://dx.doi.org/10.1088/0266-5611/25/12/123011.       
30 F. Werner and T. Hohage, Convergence rates in expectation for Tikhonov-type regularization of inverse problems with Poisson data, Inverse Problems, 28 (2012), 104004, 15pp, URL http://dx.doi.org/10.1088/0266-5611/28/10/104004.       

Go to top